List of citations in Numdam for : The Hausdorff measure of the closed support of super-brownian motion

Annales de l'I.H.P. Probabilités et statistiques, Volume 25 (1989) no. 2, p. 205-224

Nakashima, Makoto

Annales de l'I.H.P. Probabilités et statistiques, Volume 51 (2015) no. 4, p. 1251-1289

Perkins, Edwin A.; Taylor, S. James

Annales de l'I.H.P. Probabilités et statistiques, Volume 34 (1998) no. 1, p. 97-138

Le Jan, Y.

Annales de l'I.H.P. Probabilités et statistiques, Volume 27 (1991) no. 1, p. 91-106